# SDR AALA202305221025

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 27,268 hours, 8,504 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Rod
- Part number: D5311119600001
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SIDE WINDOW WILL NOT STAY OPEN FOR EMERGENCY EGRESS. MAINTENANCE ADJUSTED THE SLIIDNG WINDOW MECHANISM LOWER ASSEMBLY ROD PER AMM 56-112-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
